# SDR CALA2017123104710

- Difficulty date: December 31, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 54,980 hours, 18,318 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Condition: Detached
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE LANDING GEAR AFTER TAKEOFF. EMERGENCY DECLARED.  FOUND GROUND SPOILER INTERLOCK CABLE DETACHED AT LOWER SLIDER ASSY. REATTACHED AND SAFETY WIRED AS REQUIRED AND CHECKED RIG IAW AMM 27-62-00-820-811 AND FUNCTIONAL CHECKED IAW AMM 27-62-61-408-808
